# SDR 04FDEA01421

- Difficulty date: May 24, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727-200
- Aircraft serial: 20933
- Aircraft time: 52,108 hours, 33,602 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STR 26 RT STA 720B CORRODED. REMOVED DAMAGE AREA OF STRINGER AND STIN AT BS 720B. FABRICATED AND INSTALLED REPAIRS IAW SRM 53-30-3, 53-10-3.
